Skip to content
My WebMD Sign In, Sign Up
Schizophrenia
avatar
konilyrical posted:
Hello,
Just want advice regarding this.I started using Haldol (following Doctors prescription)sometime in 2009 along with other drugs.I usually feel drowsy and experienced puffy face,weight gain,constant buzzing in head. I read about this and found out about taking Omega 3 supplements,fish oils.I stopped taking the anti psychotic drugs about a month ago.
I felt a bit better,checked my BP about 2 weeks ago.It was 122/87,yesterday it was 137/84.
I need advice concerning this.Dont want to continue with Haldol,etc.I notice i still have the buzzing in my head though.Im currently taking 1000mg Cod liver oil daily.Should i increase my dosage?
Anticipating your advice.Thanx.
Reply
 
avatar
IrwinsLady responded:
your best bet is to ask a doctor before you increase or decrease any medication or suppliment.


Spotlight: Member Stories

I am a 41 year old divorce father. I have a beautiful daughter I enjoy working out, taking care of my skin and body . I enjoy writing poetry . I...More

Helpful Tips

schizophrenia
:::=== :::===== ::: === ::: :::===== :::==== :::==== ::: === :::==== ::: ::: ::: === ::: === ::: === ::: === ::: === ::: === ===== === ... More
Was this Helpful?
2 of 2 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.